# SDR SIMA2024012109002

- Difficulty date: January 9, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 20,655 hours, 13,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fr 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH BEAM AT FR 87 Y+10.5 (LEVEL 2 CORROSION) (MAJOR REPAIR).-C/A-BLENDED CORROSION ON RH BEAM AT FRAME 87 Y+10.5. REMAINING MATERIAL .023 FOUND TO BE OUT OF ALLOWABLE LIMITS IAW EMB 175 SRM 53-23-10/AD04 REMOVED BEAM AT FRAME 87 Y+10.5 IAW EMB 175 SRM 51-40-08. LOCATED AND DRILLED NEW FLOOR BEAM IAW EMB 175 SRM 51-40-02. INSTALLED NEW FLOOR BEAM AT FRM 87 Y+10.5 IAW EMB 175 SRM 51-40-08.RESTORED FINISH IAW EMB 175 SRM 51-23-06 AND ENVOY ETN EJ-51-015 APPLIED CIC IAW CPM 51-25-00.
